MAUDE Adverse Event Report: SEASPINE, INC SHORELINE ACS SCREW

SEASPINE, INC SHORELINE ACS SCREW
Model Number 85-3016
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The screws were not returned for evaluation.No definitive root cause could be established.Seaspine requested information on the delayed complaint report and revision surgery.No response was received.Possible adverse events: bending, disassembly, or fracture of implant and components postoperative fracture due to trauma, defects, or poor bone stock.
 
Event or Problem Description
On 15 sep 2023 seaspine was made aware that a shoreline system screw was fractured at the 1-year post-operative appointment.Additional information was received on 26 sep 2023 that screws were fractured on the bottom levels of both implants.The index surgery occurred on (b)(6) 2022.No further information on the original procedure was provided.It was noted that the first screw was fractured on (b)(6) 2023.No report had been received by the company at that time.Patient condition was not provided.A revision surgery occurred on (b)(6) 2023 consisting of a two-level corpectomy using ulrich solidity and seaspine admiral plate, c5-t1 pcf.

Brand Name
SHORELINE ACS SCREW
Common Device Name
SCREW
Manufacturer (Section D)
SEASPINE, INC
5770 armada drive
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE, INC
5770 armada drive
carlsbad CA 92008
Manufacturer Contact
amanda fonseca
5770 armada dr.
carlsbad, CA 92008
MDR Report Key17889684
Report Number3012120772-2023-00029
Device Sequence Number6938916
Product Code OVE
UDI-Device Identifier10889981125172
UDI-Public10889981125172
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161081
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number85-3016
Device Catalogue Number85-3016
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2023
Initial Report FDA Received Date10/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown